# SDR CALA9901621

- Difficulty date: December 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 555
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3 INCH CRACK IN FORWARD CARGO COMPARTMENT FLOOR SUPPORT AT FS 555 BETWEEN STRINGER 23L AND 27L.  A NEW FLOOR SUPPORT WAS INSTALLED IAW SRM 51-30-2.
